# SDR 2011FA0000374

- Difficulty date: June 17, 2011
- Submitted: June 17, 2011
- Operation: General aviation
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: CH481101
- Condition: Loose
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED NEW OIL FILTER FROM BOX AND FOUND STUD LOOSE.  OIL FILTER DATE CODE WAS 05/10/2010.
